# SDR CA030425009

- Difficulty date: April 24, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 11,741 hours
- Engine: Allsn 250C20B
- System (JASC): 6710 · Main Rotor Control
- Part: Support
- Part number: 369A7339
- Condition: Broken
- Location: Collective
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT HEARD A LOUD BANG AND SUCCESSFULLY LANDED WITHOUT INCIDENT. INVEST REVEALED THAT THE COLLECTIVE SUPPORT BRACKET WAS BROKEN. SUPPORT BRACKET WAS REPLACED WITH A 369N2650 AS PER MM.  FURTHER INVEST INTO CAUSE REVEALED THAT PLUNGER IN SLEEVE OF COLLECTIVE BUNGEE ASSEMBLY WAS BINDING.  A REVIEW OF MM REVEALED THAT THERE IS A LUBRICATION OF COLLECTIVE BUNGEE REQUIRED AT INSTALL BUT NO RECURRING LUBRICATION SPECIFIED EITHER IN MM. SERVICING. SEVERAL OTHER COLLECTIVE BUNGEES ON OTHER AIRCRAFT WERE INSPECTED AND FOUND TO BE DRY AND VERY WORN.AS THE MM IS NOT CLEAR ON THE INTERVAL OF LUBRICATION,
